# SDR USAA2013022800012

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 38,566 hours, 15,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT LIGHT AT LEFT OVERWING EXIT.  GROUND CHECKS GOOD.  OK FOR SERVICE.
